My nails completely detached from the nail beds and the new one are growing in very fragile.
I will experiment with biotin.
Yes that is a pretty normal side effect. Had AU for 1-1/2 years and nails were pretty bad at the start but it seems now they go through periodic spells of good and bad.
Hang in there
Sounds worth trying. It is really effecting daily activities- tough to type, open things, etc. Not much nail left.
I also have trouble with my nails; they are fragile and thin. I also started treatment with Biotin, but I will only try it for a few weeks. I think the problem is due to the lack of vitamins because I take great care of my nails. Especially now, when I applied to school https://www.nwcollege.edu/programs/nail-technology, I learned everything about how to do manicures. I am not yet a professional in this art and this job, but I tend to be. We will soon be practicing on other models; I wonder if you would trust me.